# SDR ASAA2021101936352

- Difficulty date: October 19, 2021
- Submitted: October 21, 2021
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 54,365 hours, 16,070 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Processor
- Part number: 3012803
- Part serial: 2975
- Condition: Faulty
- Location: Forward Area Of
- Part time: 41,329 hours, 14,273 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CDU MESSAGE "CHECK FUEL AND GW" ILLUMINATED 3 TIMES WITHIN 2 MIN. UPON CHECKING PERF PAGE NO FUEL AMOUNT WAS SHOWING. THEN RETURNED TO NORMAL EACH TIME AFTER 30 SEC. GROUNDED - YES. DE-BRIEFED CREW. THEY DID NOT NOTICE ANY QTY IND ISSUES OR MISSING FUEL TOTAL ON DU WHEN MESSAGE OCCURRED. BITE CHECKED FQIS - LAST 2 LEGS FAULTED PROCESSOR. RMVD & RPLCD FQIS PROCESSOR UNIT REF B737-800 AMM 28-41-81. OPS NML PER SAME. FMC SENSOR PAGE SHOWS OK FOR FQIS. ETOPS GND VERIFICATION TEST SUCCESSFUL.
